# SDR HEEA0011227

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Condition: Malfunction
- Location: Cockpit Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT RECEIVE SATELLITES. FOUND LOOSE SCREW IN UNIT AND ALSO MISSING SCREW ON RECEIVER COVER.    NEW DATE 6-30-97.
